Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diarrhea, with mucus, oily, orange color, stomach cramps, worsens after eating. Had flu previously

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
i have severe diarrhea. is mucus or maybe oily and burnt orange in color. Previous to this i assume i had a flu bug with a fever of 103, vomited 1 time and had diarrhea. this all started about 6 days ago with the flu like symptoms lasting 24 hrs. The diarrhea continued and is fairly severe (8-10+ times a day) along with stomach cramps. i have taken plenty of fluids so i am not too tired but i am tired of running for bathroom every 30 min. Definitely worsen when i eat anything.
Posted Wed, 5 Sep 2012 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 41 minutes later

Thanks for the query

You have done the right thing by keeping yourself well hydrated.

You are suffering from gastro enteritis, most of them are self limiting and are caused by viruses but in your case since there is mucous and it has been almost a week I suggest you take an antibiotic preferably a combination antibiotic like ciprofloxacin with tinodaZole to take care of the infection. Please aprroach your physician for a prescription. Acetaminophen of 650mg twice a day should be sufficient to for the fever.
Continue drinking lots of fluids.

I hope I have answered your query, if you have any further ones I will be happy to get back

I wish you a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor